Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 119, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 26, 2005, 4:39 PM CST for Concordia Parish, Tensas Parish, Louisiana. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2005, 4:39 PM CST (22:39 UTC)
- Expired
- Mar 26, 2005, 5:45 PM CST
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Concordia Parish, LA, Tensas Parish, LA
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 3:30 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:05 PM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 26, 3:05 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 305 PM CST SAT MAR 26 2005 ...DANGEROUS SEVERE WEATHER OUTBREAK TONIGHT... .SHORT TERM...FOR LATE THIS AFTERNOON AND TONIGHT A DANGEROUS SEVERE WEATHER PATTERN IS SETTING UP FOR THE REGION. PARAMETERS ARE COMING TOGETHER AS A WARM FRONT IS PUSHING NORTH THROUGH THE REGION AND A POWERFULL UPPER LEVEL SHORTWAVE TROUGH APPROACHES FROM TEH WEST. BOUNDARY LAYER MOISTURE IS ON THE INCREASE...WITH THE VERY MOIST MARINE LAYER BEGINNING TO SURGE NORTH THROUGH SE LA AND SRN MS. THE MID TO UPPER LEVEL JET IS NOSING INTO SRN LA/SW MS THIS AFTERNOON. MODELS CONTINUE TO SHOW STRONG DESTABILIZATION FOR LATE THIS AFTERNOON...850 MB THETAE VALUES NEAR 340 K WILL MOVE INTO SOUTHERN PORTIONS OF THE AREA BY THIS EVENING. SATELLITE IMAGERY INDICATES STRONG SHORTWAVE IMAGERY POISED TO TRACK INTO THE REGION LATE THIS AFTERNOON INTO TONIGHT. SEVERE WEATHER POTENTIAL WILL INCREASE ALONG AND SOUTH OF THE WARM FRONT THIS AFTERNOON AND TONIGHT. THE LAPSE RATES REMAIN HEALTHY SO THE POTENTIAL FOR HAIL...DAMAGING WINDS AND TORNADOES REMAIN GOOD FOR THE REGION. THE TORNADO AND DAMAGING WIND POTENTIAL WILL DECREASE FROM WEST TO EAST AFTER MIDNIGHT. AT THIS TIME THE MOST LIKELY PERIOD FOR SEVERE STORMS LOOKS TO BE FROM THE LATE AFTERNOON THROUGH 3 AM. SUPERCELLS WILL BE LIKELY WITH DAMAGING WIND...LARGE HAIL AND TORNADIC DEVELOPMENT.A PRIMED AIR MASS WILL BE IN PLACE WHEN DYNAMICS INTENSIFY THIS EVENING. LOW LEVEL FLOW WILL STRENGTHEN IN RESPONSE TO THE SURFACE LOW CENTER THAT WILL MOVE INTO CENTRAL LA BY SUNSET AND LIFT NWD ACROSS THE FORECAST AREA DURING THE NIGHT. THE UPPER JET...JET CORE MAX WINDS FORECAST AROUND 150 KTS...IS EXPECTED TO INTENSIFY AS IT PUSHES NEWD INTO THE REGION TONIGHT AND 850 MB FLOW INCREASES TO 35-40 KTS. A MIDLEVEL JET OF AROUND 90 KNOTS WILL COME IN ON THE BACK OF THE STORM SYSTEM EARLY SUNDAY. FOR SUNDAY... DURING THE DAY SUNDAY THE ASSOCIATED CLOSED UPPER LOW WILL PASS OVER THE REGION. COOL MIDLEVEL TEMPS(-15 TO NEAR -20C) WILL BRING THE POSSIBILITY OF HAIL WITH THE SCATTERED THUNDERSTORMS. THIS WILL CONTINUE SOME DECENT LAPSE RATES ACROSS THE REGION. ALSO EXPECT SOME WRAP AROUND CLOUDS WITH THIS SYSTEM. WILL INCREASE POPS SOME ACROSS THE REGION. DESPITE THE DRYING AIRMASS ACROSS THE LOWER MISSISSIPPI VALLEY...LARGE SCALE QG FORCING ASSOCIATED WITH THE UPPER-LEVEL SYSTEM MAY PROVIDE SOME AID FOR SCATTERED SHOWERS AND THUNDERSTORMS ACROSS OUR AREA THROUGH THE DAY SUNDAY. MODELS DO POINT TO SOME GUSTY WINDS MIXING DOWN DURING THE DAY ON SUNDAY AND WILL CONTINUE WITH GUSTS OF AROUND 30 MPH. IN LIGHT OF THE DANGEROUS SCENARIO TAKING SHAPE FOR TONIGHT...WILL LET LATER SHIFTS CONSIDER THE WIND SITUATION FOR ON ANY POSSIBLE LAKE WIND ADVISORY THAT MAY BE NEEDED./17/ SUNDAY NIGHT AND MONDAY... EXPECT THE MID LEVEL COLD CORE TO TRAVERSE THE FORECAST AREA SUNDAY NIGHT. STRONG HEIGHT FALLS ASSOC WITH THE TROUGH PASSAGE WILL SQUEEZE OUT LIGHT RAIN OR DRIZZLE OVER MUCH OF THE FORECAST AREA. EXPECT STRONG SUBSIDENCE WILL PREVENT STRATUS FROM HANGING AROUND TO LONG MONDAY. /EC/ .LONG TERM...12Z GFS SHOWS SOME UNCERTAINTY IN HANDLING THE MID WEEK STORM SYSTEM. THERE ARE SOME INDICATIONS THAT A MID LEVEL SHORTWAVE TROUGH COULD INCITE ENOUGH WARM ADVECTION AND LIFT TO BRING RAIN CHANCES AS EARLY AS WEDNESDAY...SO HAVE INTRODUCED RAIN CHANCES FOR WEDNESDAY NIGHT...DID NOT WANT TO BREAK MUCH FROM CONTINUITY AND GO EARLIER THAN THAT. OTHERWISE...THERE ARE INIDICATIONS FOR A SIGNIFICANT STORM SYSTEM TO AFFECT THE FORECAST AREA SOMETIME AROUND THE THURSDAY TIME FRAME. GIVEN ALL THE ATTENTION ON THE CURRENT SEVERE WEATHER EVENT...WILL FOREGO ANY MENTION OF THE SYSTEM IN THE HWO. IT APPEARS NEXT WEEKEND WILL SEE THE WEATHER DRY OUT. /EC/ && .AVIATION... HAVE PUT IN GR -(LARGE HAIL POTENTIAL) IN TAFS ALONG WITH GUSTS OF 25-50KNTS WITH SEVERE STORMS. KEPT IFR CONDITIONS WITH CONVECTION. STORMS SHOULD DECREASE FROM WEST TO EAST WELL AFTER MIDNIGHT. MAY HAVE SMALL HAIL IN TAF SITES ON SUNDAY WITH THE PASSAGE OF THE COOL UPPER LOW. /17/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: 17 LONG TERM: EC
Hazardous weather outlook, Mar 26, 2:41 PM CST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 241 PM CST SAT MAR 26 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 272041- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 241 PM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SUNDAY... ...THUNDERSTORMS... NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANASAS AND MUCH OF CENTRAL MISSISSIPPI FOR TONIGHT. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL OCCUR WITH SEVERE STORMS THAT DEVELOP ANYWHERE IN THE REGION FOR TONIGHT. A WARM FRONT WILL LIFT TO THE NORTH THROUGH MUCH OF THE OUTLOOK AREA BY THIS EVENING. COPIOUS AMOUNTS OF GULF MOISTURE THAT WILL SURGE INLAND BEHIND THE FRONT WILL SIGNIFICANTLY DESTABILIZE THE AIR MASS. WIND FLOW WILL INTENSIFY THROUGH THE ATMOSPHERE LATER THIS AFTERNOON INTO TONIGHT TO INCREASE WIND SHEAR...AN ESSENTIAL INGREDIENT TO SUPERCELL THUNDERSTORM DEVELOPMENT. AS A STRONG JET STREAM CORE PUNCHES INTO THE REGION THIS EVENING AND A DEEP LOW PRESSURE SYSTEM LIFTS ACROSS THE AREA..STRONG DYNAMICS WILL SUPPORT DEEP CONVECTION ACROSS THE REGION. THERE IS A GOOD POTENTIAL FOR LARGE HAIL AND TORNADOES ACROSS THE WHOLE FORECAST AREA THROUGH TONIGHT. THE CHANCES OF SEVERE WEATHER WILL DECREASE AFTER MIDNIGHT FROM WEST TO EAST. ON SUNDAY THERE WILL THE POTENTIAL OF SOME STRONG THUNDERSTORMS WITH HAIL AS THE UPPER LEVEL SYSTEM PASSES OVERHEAD. PLEASE STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN JACKSON FOR FURTHER UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON AND TONIGHT. PONDING WATER CAN BE EXPECTED ON ROADWAYS AND IN LOW LYING AREAS IN THE VICINITY OF STORMS. RAINFALL INTENSITY WILL DECREASE FROM THE WEST AROUND MIDNIGHT BUT PERIODS OF HEAVIER RAINFALL CAN BE EXPECTED THROUGH MUCH OF THE NIGHT FOR EAST MISSISSIPPI AREAS. ...NON PRECIPITATION... AS THE UPPER LEVEL SYSTEM PASSES OVERHEAD DURING THE DAY SURFACE WINDS WILL INCREASE WITH SUSTAIN WINDS OF 15 MPH WITH GUSTS OF AROUND 30 MPH DURING MAINLY THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 26, 3:31 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 331 PM CST SAT MAR 26 2005 LAZ007>009-015>016-023>026-MSZ018>019-025>053-270500- CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA- MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA- WEST CARROLL LA-ATTALA MS-BOLIVAR MS-CARROLL MS- CHOCTAW MS-CLAIBORNE MS-CLAY MS-GRENADA MS-HINDS MS- HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-KEMPER MS- LAUDERDALE MS-LEAKE MS-LEFLORE MS-LOWNDES MS- MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS- SUNFLOWER MS-WARREN MS-WASHINGTON MS-WEBSTER MS- WINSTON MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 88 IN EFFECT UNTIL 11 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 31 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT YAZOO IN EAST CENTRAL MISSISSIPPI KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTHWEST MISSISSIPPI CLAIBORNE IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... VICKSBURG...GREENWOOD...WEST POINT...COLUMBUS...TALLULAH... BASTROP...ROLLING FORK...ANGUILLA...KOSCIUSKO...PEARL...BRANDON... RICHLAND...FOREST...MORTON...RAYVILLE...DELHI...CARTHAGE... YAZOO CITY...JACKSON...PORT GIBSON...MACON...BROOKSVILLE... NEWTON...UNION...DECATUR...CONEHATTA...GRENADA...STARKVILLE... LAKE PROVIDENCE...PHILADELPHIA...PEARL RIVER...WINONA... INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON... MERIDIAN...CLEVELAND...WINNSBORO...ACKERMAN...WEIR...EUPORA... MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE... LOUISVILLE...OAK GROVE...EPPS...DE KALB...SCOOBA...VIDALIA... FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH AND WATERPROOF MSZ054>066-072>074-270300- ADAMS MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS- FRANKLIN MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS- JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS- SIMPSON MS-SMITH MS- TORNADO WATCH NUMBER 87 REMAINS VALID UNTIL 9 PM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 16 COUNTIES IN CENTRAL MISSISSIPPI COPIAH SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...BROOKHAVEN...NATCHEZ...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA...FAYETTE...PRENTISS...BASSFIELD... MONTICELLO...NEW HEBRON...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...COLLINS...MOUNT OLIVE...BUDE...ROXIE... MEADVILLE AND HATTIESBURG CRAVEN
Special weather statement, Mar 26, 4:05 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 405 PM CST SAT MAR 26 2005 LAZ007>009-015>016-023>026-MSZ018>019-025>053-270500- CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA- MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA- WEST CARROLL LA-ATTALA MS-BOLIVAR MS-CARROLL MS- CHOCTAW MS-CLAIBORNE MS-CLAY MS-GRENADA MS-HINDS MS- HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-KEMPER MS- LAUDERDALE MS-LEAKE MS-LEFLORE MS-LOWNDES MS- MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS- SUNFLOWER MS-WARREN MS-WASHINGTON MS-WEBSTER MS- WINSTON MS-YAZOO MS- TORNADO WATCH NUMBER 88 REMAINS VALID UNTIL 11 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 31 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT YAZOO IN EAST CENTRAL MISSISSIPPI KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTHWEST MISSISSIPPI CLAIBORNE IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... VICKSBURG...GREENWOOD...WEST POINT...COLUMBUS...TALLULAH... BASTROP...ROLLING FORK...ANGUILLA...KOSCIUSKO...PEARL...BRANDON... RICHLAND...FOREST...MORTON...RAYVILLE...DELHI...CARTHAGE... YAZOO CITY...JACKSON...PORT GIBSON...MACON...BROOKSVILLE... NEWTON...UNION...DECATUR...CONEHATTA...GRENADA...STARKVILLE... LAKE PROVIDENCE...PHILADELPHIA...PEARL RIVER...WINONA... INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON... MERIDIAN...CLEVELAND...WINNSBORO...ACKERMAN...WEIR...EUPORA... MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE... LOUISVILLE...OAK GROVE...EPPS...DE KALB...SCOOBA...VIDALIA... FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH AND WATERPROOF MSZ054>066-072>074-270300- ADAMS MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS- FRANKLIN MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS- JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS- SIMPSON MS-SMITH MS- TORNADO WATCH NUMBER 87 REMAINS VALID UNTIL 9 PM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 16 COUNTIES IN CENTRAL MISSISSIPPI COPIAH SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...BROOKHAVEN...NATCHEZ...MAGEE... MENDENHALL...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA...FAYETTE...PRENTISS...BASSFIELD... MONTICELLO...NEW HEBRON...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...COLLINS...MOUNT OLIVE...BUDE...ROXIE... MEADVILLE AND HATTIESBURG 50
Special weather statement, Mar 26, 4:10 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 410 PM CST SAT MAR 26 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 270600- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 410 PM CST SAT MAR 26 2005 ...OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED TONIGHT... THE COMBINATION OF AN UNUSUALLY STRONG SPRING STORM SYSTEM AND A VERY UNSTABLE ATMOSPHERE WILL LIKELY LEAD TO AN OUTBREAK OF SEVERE THUNDERSTORMS AND TORNADOES ACROSS THE REGION TONIGHT. TORNADO WATCHES WERE ALREADY IN EFFECT LATE THIS AFTERNOON FOR MUCH OF MISSISSIPPI AND NORTHEAST LOUISIANA. ADDITIONALLY...A NUMBER OF SEVERE THUNDERSTORM WARNINGS HAVE BEEN ISSUED FOR SOUTHERN MISSISSIPPI AS SCATTERED STRONG TO SEVERE STORMS HAVE DEVELOPED OVER THIS AREA. SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM THE SOUTH AND SOUTHWEST AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. THIS A PARTICULARLY DANGEROUS SITUATION...WITH THE POSSIBILITY OF SIGNIFICANT...DAMAGING TORNADOES ALONG WITH VERY LARGE HAIL AND WIND GUSTS IN EXCESS OF 70 MPH. THE THREAT FOR DAMAGING TORNADOES WILL INCREASE LATER THIS EVENING...AND CONTINUE THROUGH THE NIGHT...AS A LOW PRESSURE SYSTEM INTENSIFIES AND MOVES NORTHEAST INTO NORTHERN MISSISSIPPI. STAY TUNED FOR LATER STATEMENTS AND FORECASTS FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON CONCERNING THIS SEVERE WEATHER EVENT. STAY TUNED TO NOAA WEATHER RADIO...OR OTHER NEWS MEDIA OUTLETS. AEG
Local storm report, Mar 26, 4:19 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL KOKOMO 31.20N 90.00W
03/26/2005 0.75 INCH MARION MS EMERGENCY MNGR
PENNY SIZED HAIL REPORTED BY EMERGENCY MANAGER IN THE
CITY OF KOKOMO.
&&
CAW/CABLocal storm report, Mar 26, 4:30 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 1 N BROOKHAVEN 31.60N 90.45W
03/26/2005 0.88 INCH LINCOLN MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED NICKEL SIZED HAIL ONE MILE
NORTH OF THE BROOKHAVEN CITY LIMITS.
&&
CAW/CABLocal storm report, Mar 26, 4:34 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 3 SE ELLISVILLE 31.57N 89.17W
03/26/2005 1.75 INCH JONES MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZED HAIL 3 MILES
SOUTHEAST OF ELLISVILLE.
&&
CAW/CABThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:17 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 58 min |
| Mar 26, 3:19 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 41 min |
| Mar 26, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Marion | 45 min |
| Mar 26, 3:40 PM CST | Severe Thunderstorm Warning | JAN | Lincoln | 65 min |
| Mar 26, 3:49 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 41 min |
| Mar 26, 3:52 PM CST | Severe Thunderstorm Warning | JAN | Marion | 38 min |
| Mar 26, 4:07 PM CST | Severe Thunderstorm Warning | JAN | Jones | 38 min |
| Mar 26, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 66 min |
| Mar 26, 4:32 PM CST | Tornado Warning | JAN | Lawrence, Lincoln | 43 min |
| Mar 26, 4:40 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale | 65 min |
| Mar 26, 4:49 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 56 min |
| Mar 26, 4:55 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 65 min |
| Mar 26, 5:03 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 57 min |
| Mar 26, 5:04 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 41 min |
| Mar 26, 5:21 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale, Newton | 39 min |
| Mar 26, 5:23 PM CST | Tornado Warning | JAN | Adams, Jefferson | 67 min |
| Mar 26, 5:29 PM CST | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| Mar 26, 5:31 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| Mar 26, 5:40 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 50 min |
| Mar 26, 5:49 PM CST | Tornado Warning | JAN | Franklin, Jefferson | 41 min |
| Mar 26, 5:59 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 46 min |
| Mar 26, 4:21 PM CST | Severe Thunderstorm Warning | JAN | Catahoula | 54 min |
| Mar 26, 4:45 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 45 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.